# SDR TRAX200700684

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 21,679 hours, 18,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON FLOOR UNDER OVERHEAD BIN 11CD SHOWS SIGNS OF CORROSION.   [07-23-07]   REPAIRED IAW;  53-21-49,  51-12-00,  AND 51-21-06.
